Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jaymeeh

Roaccutane side effects

Recommended Posts

Hi everyione,

I would like to check if you also experience the same side effect as mine when taking roaccutante. I was advised to take doxycycline for two weeks while taking the medicine to avoid major bumnps since its only on low dosage, it will not really cause any major side effects.

Its on my 2nd week last week (took 20mg twice a week) when I experienced the next day on my 3rd intake, i experienced skin allergies (i think its hives and somehow itchy). I asked my doctor if that relates to the roaccutane intake and she said that it may be on the food i take that time. I took antihistamine and after 3 days my allergy is gone but there are still some red patches (now its getting lighter) in my legs. I was advised not to continue the roaccutane intake and rest for a week and resume the medication after two weeks.

I would like to check with you guys if you experience the same because i'm thinking if it may be due to the food that i ate that time since i already completed the first week (20mg twice a week)... Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×